MathSciNet Relay Station
MathSciNet bibliographic data
MR1486529 (98i:58085) 58F05 (57S15 57S20 58D19)
Bates, L.; Lerman, E. Proper group actions and symplectic stratified spaces. Pacific J. Math. 181 (1997), no. 2, 201–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement